I am 28 years old with 3 children. In October of 2008 I began using the Mirena IUD. It has worked really well for me with no problems whatsoever. I don't have a period, just very light spotting. I notice that I do have a lot of clear, stretchy discharge and here lately its been all the time. What I understand that to be is from ovulation. Before I could pretty much tell when I would ovulate. My issues are that I began to lose weight in August of 2009, I have lost a total of 30lbs. This morning, I realized that I am producing milk, when my milk has been dried up for over a year now. Is it possible to get pregnant because of my weight loss in such a short time? And/or could I be ovualting way more than usual, because there is alot of this clear, mucousy discharge? I havent made an appt with my doctor as of yet, because I thought that it may have been caused by my Mirena. But the lactation makes me nervous! Has someone else experienced this or know about these symptoms?
i see you just responded to this. I am experiencing lactation and I have been on Mirena for over a year and my son is 2 1/2. I am nervous about this because I called my doc and she wants to see me right away and do blood work. I would get checked by your doctor sooner than later. Good Luck.
PS I am going in on Thursday, I will report back what she says.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.